Volume 2, Number 3
Previous Issue Next Issue

S. Tu & S. Allibadi

Int. J. Numer. Anal. Mod., 2 (2005), pp. 241-282

Preview Purchase PDF 0 2635 Abstract

D. Xue & L. Demkowicz

Int. J. Numer. Anal. Mod., 2 (2005), pp. 283-300

Preview Purchase PDF 0 2477 Abstract

R. E. Ewing, Y. Lin, J. Wang & S. Zhang

Int. J. Numer. Anal. Mod., 2 (2005), pp. 301-328

Preview Purchase PDF 0 2499 Abstract

L. J. S. Allen

Int. J. Numer. Anal. Mod., 2 (2005), pp. 329-344

Preview Purchase PDF 0 2573 Abstract

L. J. S. Allen

Int. J. Numer. Anal. Mod., 2 (2005), pp. 345-354

Preview Purchase PDF 0 2668 Abstract

A. Rodkina & H. Schurz

10.4208/aamm.09-m0980

Int. J. Numer. Anal. Mod., 2 (2005), pp. 355-366

Preview Purchase PDF 0 2634 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard